# SDR NACA2025060500001

- Difficulty date: June 5, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 69,662 hours, 12,877 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bleed Air Sys
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG BLEED DOES NOT CLOSE ON ENGINE SHUTDOWN. CAUSES A LOUD NOISE WITH AIR RUSHING FROM APU BLEED. PERFORMED L ENGINE IDLE RUN PER AMM 71-00-00 L ENG BLEED VALVE OPERATED NORMALLY. AFTER ENGINE SHUTDOWN NO LEAKS NOTED WITH APU BLEED AIR IAW AMM 49-11-00
